| Catalog Number |
1012535-100 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported failure to advance could not be confirmed as it was related to procedural circumstances.The bunching of the jacket was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other complaints reported from this lot.Based on the reported information and evaluation of the returned unit, the reported failure to advance resulting in damage to the sess shaft was likely the result of challenging anatomical conditions.The bunching and crack noted on the jacket likely occurred during the failed attempt to cross while advancing against resistance.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat the right superficial femoral artery (sfa) with mild tortuosity via a radial approach.The absolute pro self expanding stent system (sess) did not cross the lesion and the outer layer, coating was noted to have bunched up.The device was removed.There were no adverse patient effects and there was no clinically significant delay in the procedure.A non-abbott device was used to complete the procedure.No additional information was provided.Returned device analysis identified that the jacket was dislocated distal to the strain relief and cracked.No additional information was provided.